# SDR DALA2025012400613

- Difficulty date: January 20, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38304
- Aircraft time: 23,429 hours, 15,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6651304) CEILING EMERGENCY LIGHT AT ROW 14DEF ABOVE OVERHEAD BIN CONTINUOUSLY BLINKS ON AND OFF LIKE A STROBE LIGHT. REMOVED AND RECONNECTED OVERHEAD BIN LIGHT, PER B737 AMM 33-22. NO FAULTS FOUND. LIGHT WORKS AS INTENDED.
